# SDR AALA201709059032

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 22,404 hours, 8,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  R-1 FWD GALLEY EMERGENCY LIGHT INOP,  BASE IS BROKEN AND LENS IS MISSING.  LENS WAS GLUED TO WALL.  REPLACED R1 EMERGENCY LIGHT ASSY PER AMM 33-51-01 OPS CKS GOOD.
